Have been taking 1 soma every night for at least the past 2 months, after back surgeon gave it following fusion 7 months ago. Have been getting wicked headaches for past month, and family doctor said soma was very addictive and wean myself off. How should I wean 1/2 pill for a week then 1/4, then stop? Must admit to being sad not to have the reliable sleep aid that soma has been. But, don't want to be addicted to this drug. 1 per night doesn't sound like a lot, compared to what others on this post have taken, but really want to just stop, and still be able to sleep. Thanks for any ideas on the most painfree way to go about this.
I was actually told by4different doctors that soma r not physically addictive.I personally wouldnt b worried about1at night.I think as long as u have control dont take too many your fine.Freddie I saw ur post it is n the wrong forum I wrote u on it.U need to put it here.As for rotating like u suggest not a good idea especially the benzos(xanax)which r physically&mentally very addictive&so hard to get off of and have to b supervised because Its one of the few drugs where if u go c/t u could have a seizure.If ur concerned about being addicted to1soma at night dont even think about that.have u tried any otc or all natural sleep aids like melatonin?Btw how was the taper?Im really surprised a Dr told u to taper from1soma at night.You could have just stopped&started TRYING otc/natural stuff to see if it helps.I think u know yourself so if u feel like its a problem then stop taking soma but if you dont think Its a big deal and your positive ur use wont become problematic or excessive(as they can b a drug u can be mentally addicted to if u take an abundance&they r a deppresant as well as a muscle relaxer so if u have any deppresion issues u shouldnt take them).
Hi- It would be unusual to have a big problem on this dose for that brief a time. But,stranger things have happened and nothing surprises me anymore! Soma is addicting and can cause problems if stopped abruptly. Call the doctor and ask how to wean off from this...we aren't allowed to post tapering suggestions but it's as simple as cutting back over time.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.